# SDR AALA20161228004

- Difficulty date: December 24, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 72,332 hours, 8,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Part number: MS1656217
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT SEAT 24J HAS A BROKEN MOUNT.  REPLACED ROLL PINS AT MOUNT IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD.  AIRCRAFT NOT GROUNDED.
